# SDR ABXA050189

- Difficulty date: August 17, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N813AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46136
- Aircraft time: 86,440 hours, 27,467 cycles
- Engine: Pwa JT3D3B
- Engine time: 50,454 hours, 22,367 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 4,593 hours, 3,079 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

LOW OIL PRESSURE LIGHT NR 2 ENGINE OIL PRESSURE DROPPED TO 30 PSI.  SHUT DOWN NR 2 ENGINE DOWN AT 0350Z.  ZERO OIL PRESSURE AFTER ENGINE SHUT DOWN.  REMOVED AND REPLACED NR 2 ENGINE IAW JOB CARD 8090507 AND WORK PACK 600230688.
